# SDR SIMA20140808003

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,146 hours, 24,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW AMM 52-10-01.  LUBRICATED MAIN DOOR ROLLERS.  LOAD FALLS WITHIN ALLOWABLE LIMITS.  OPERATIONS CHECKED GOOD.
